RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1353–1357 (Mi zvmmf6615)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

A method of computer generation of correlated Gaussian pseudo-random numbers

L. I. Mirkin, M. A. Rabinovich, L. P. Yaroslavskii

Moscow

Full text: PDF file (436 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 345–351

Bibliographic databases:

UDC: 518:519.24
MSC: 65C10
Received: 25.06.1971
Revised: 14.12.1971

Citation: L. I. Mirkin, M. A. Rabinovich, L. P. Yaroslavskii, “A method of computer generation of correlated Gaussian pseudo-random numbers”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1353–1357; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 345–351

Citation in format AMSBIB
\Bibitem{MirRabYar72}
\by L.~I.~Mirkin, M.~A.~Rabinovich, L.~P.~Yaroslavskii
\paper A method of computer generation of correlated Gaussian pseudo-random numbers
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1353--1357
\mathnet{http://mi.mathnet.ru/zvmmf6615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0334454}
\zmath{https://zbmath.org/?q=an:0241.65006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 345--351
\crossref{https://doi.org/10.1016/0041-5553(72)90026-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6615
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Balashov, A. Kh. Pergament, “Matematicheskoe modelirovanie rasprostraneniya femtosekundnogo impulsa”, Matem. modelirovanie, 18:4 (2006), 3–18  mathnet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:215
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020